# SDR 2DYA20110818004

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N767DA
- Make and model: Boeing 767246
- Aircraft serial: 23213
- Aircraft time: 50,472 hours, 39,014 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Part time: 50,472 hours, 39,014 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED AREA ON THE LEFT WING OUTBOARD NUMBER FIVE LEADING EDGE SLAT OUTBOARD UPPER SKIN EXTERIOR SURFACE BY INSTALLING A REPAIR DOUBLER IN ACCORDANCE WITH TASS INC DOCUMENT 111101-R024 REVISION 00 DATED JUNE 24, 2011 WITH AN APPROVED FAA FORM 8110-3.
